Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/1385
Title: Simple scheme for compressing sparse representation of melodic music
Authors: Rebollo-Neira, L.
SANCHES, I.
Issue Date: 2017
Journal: ELECTRONICS LETTERS
ISSN: 0013-5194
Citation: Rebollo-Neira, L.; SANCHES, I.. Simple scheme for compressing sparse representation of melodic music. ELECTRONICS LETTERS, v. 54, n. 3, p. 171-173, 2017.
Access Type: Acesso Aberto
DOI: 10.1049/el.2017.3908
URI: https://repositorio.fei.edu.br/handle/FEI/1385
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.